Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 66, Issue 3 (2001), 1286-1302.
Main Gap for Locally Saturated Elementary Submodels of a Homogeneous Structure
We prove a main gap theorem for locally saturated submodels of a homogeneous structure. We also study the number of locally saturated models, which are not elementarily embeddable into each other.
J. Symbolic Logic, Volume 66, Issue 3 (2001), 1286-1302.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hyttinen, Tapani; Shelah, Saharon. Main Gap for Locally Saturated Elementary Submodels of a Homogeneous Structure. J. Symbolic Logic 66 (2001), no. 3, 1286--1302. https://projecteuclid.org/euclid.jsl/1183746560